Alert archive / Montana / Wind Advisories in 2010
Wind Advisory 2, NWS Missoula, MT
NWS Missoula, MT issued this wind advisory at Jan 14, 2010, 1:21 PM PST for Clearwater County, Idaho County, Idaho; 4 counties in Montana. It took effect at Jan 15, 2010, 4:00 AM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2010, 1:21 PM PST (21:21 UTC)
- In effect from
- Jan 15, 2010, 4:00 AM PST
- Expired
- Jan 15, 2010, 7:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Deer Lodge County, MT, Granite County, MT, Powell County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 84 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.4 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
006 WWUS75 KMSO 142121 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 221 PM MST THU JAN 14 2010 IDZ008-150530- /O.NEW.KMSO.WI.Y.0002.100115T1200Z-100116T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 121 PM PST THU JAN 14 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY. * IMPACTS/TIMING: STRONG SOUTH WINDS SHOULD DEVELOP FRIDAY MORNING AND CONTINUE THROUGH FRIDAY AFTERNOON. * WINDS: SOUTH WINDS 15 TO 25 MPH WIGH GUSTS TO 45 MPH CAN BE EXPECTED ON FRIDAY. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
995 WWUS75 KMSO 150335 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 835 PM MST THU JAN 14 2010 IDZ008-151130- /O.CON.KMSO.WI.Y.0002.100115T1200Z-100116T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 735 PM PST THU JAN 14 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST FRIDAY. * IMPACTS/TIMING: STRONG SOUTH WINDS SHOULD DEVELOP FRIDAY MORNING AND CONTINUE THROUGH FRIDAY AFTERNOON. * WINDS: SOUTH WINDS 15 TO 25 MPH WIGH GUSTS TO 45 MPH CAN BE EXPECTED ON FRIDAY. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
706 WWUS75 KMSO 151032 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 332 AM MST FRI JAN 15 2010 IDZ008-151845- /O.CON.KMSO.WI.Y.0002.100115T1200Z-100116T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 232 AM PST FRI JAN 15 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH THIS AFTERNOON. * WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
480 WWUS75 KMSO 151528 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 828 AM MST FRI JAN 15 2010 IDZ007-160000- /O.EXA.KMSO.WI.Y.0002.000000T0000Z-100116T0000Z/ OROFINO/GRANGEVILLE REGION- 728 AM PST FRI JAN 15 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH THIS AFTERNOON. * WINDS: SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ008-160000- /O.CON.KMSO.WI.Y.0002.000000T0000Z-100116T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 728 AM PST FRI JAN 15 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH THIS AFTERNOON. * WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
934 WWUS75 KMSO 151733 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1033 AM MST FRI JAN 15 2010 MTZ007-160000- /O.EXB.KMSO.WI.Y.0002.000000T0000Z-100116T0300Z/ BUTTE/BLACKFOOT REGION- 1033 AM MST FRI JAN 15 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL INCREASE THROUGH THIS AFTERNOON. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED...LOCALLY GUSTING UP TO 55 MPH OVER MACDONALD PASS. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 12 OVER MACDONALD PASS...INTERSTATE 90 CORRIDOR FROM ANACONDA TO GARRISON JUNCTION INCLUDING DEER LODGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ008-160000- /O.CON.KMSO.WI.Y.0002.000000T0000Z-100116T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 933 AM PST FRI JAN 15 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH THIS AFTERNOON. * WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ007-160000- /O.CON.KMSO.WI.Y.0002.000000T0000Z-100116T0000Z/ OROFINO/GRANGEVILLE REGION- 933 AM PST FRI JAN 15 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH THIS AFTERNOON. * WINDS: SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
516 WWUS75 KMSO 152144 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 244 PM MST FRI JAN 15 2010 IDZ008-160300- /O.EXT.KMSO.WI.Y.0002.000000T0000Z-100116T0300Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 144 PM PST FRI JAN 15 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THIS AFTERNOON THROUGH EARLY EVENING. * WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. LOCALLY HIGHER GUSTS TO 50 MPH IN AREAS FAVORED FOR CHANNELLING OF WINDS. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ007-160300- /O.EXT.KMSO.WI.Y.0002.000000T0000Z-100116T0300Z/ OROFINO/GRANGEVILLE REGION- 144 PM PST FRI JAN 15 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL INCREASE THIS AFTERNOON AND REMAIN STRONG THROUGH EARLY EVENING. * WINDS: SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ007-160300- /O.CON.KMSO.WI.Y.0002.000000T0000Z-100116T0300Z/ BUTTE/BLACKFOOT REGION- 244 PM MST FRI JAN 15 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THIS AFTERNOON THROUGH EARLY EVENING. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED...LOCALLY GUSTING UP TO 55 MPH OVER MACDONALD PASS. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 12 OVER MACDONALD PASS...INTERSTATE 90 CORRIDOR FROM ANACONDA TO GARRISON JUNCTION INCLUDING DEER LODGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
381 WWUS75 KMSO 160250 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 750 PM MST FRI JAN 15 2010 IDZ008-160400- /O.EXP.KMSO.WI.Y.0002.000000T0000Z-100116T0300Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 650 PM PST FRI JAN 15 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. WINDS HAVE DECREASED ENOUGH THIS EVENING TO ALLOW THE ADVISORY TO EXPIRE...BUT STRONGER WIND GUSTS CAN BE EXPECTED FROM TIME TO TIME INTO SATURDAY MORNING. $$ IDZ007-160400- /O.EXP.KMSO.WI.Y.0002.000000T0000Z-100116T0300Z/ OROFINO/GRANGEVILLE REGION- 650 PM PST FRI JAN 15 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. WINDS HAVE DECREASED ENOUGH THIS EVENING TO ALLOW THE ADVISORY TO EXPIRE...BUT STRONGER WIND GUSTS CAN BE EXPECTED FROM TIME TO TIME INTO SATURDAY MORNING. $$ MTZ007-160400- /O.EXP.KMSO.WI.Y.0002.000000T0000Z-100116T0300Z/ BUTTE/BLACKFOOT REGION- 750 PM MST FRI JAN 15 2010 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. WINDS HAVE DECREASED ENOUGH THIS EVENING TO ALLOW THE ADVISORY TO EXPIRE...BUT STRONGER WIND GUSTS CAN BE EXPECTED FROM TIME TO TIME INTO SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Jan 14, 7:32 AM PST, 5 hours 49 minutes earlier.
Area forecast discussion, Jan 14, 7:32 AM PST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 832 AM MST THU JAN 14 2010 .UPDATE...FORECAST UPDATED TO REDUCE THE AMOUNT OF FOG THIS MORNING AND CANCEL THE DENSE FOG ADVISORIES. && .DISCUSSION...COOLER AIR ALOFT IS MOVING OVER THE REGION AND INCREASING THE AMOUNT OF LOWER ATMOSPHERE MIXING. AS SUCH...MANY AREAS ARE SEEING LESS FOG THIS MORNING. HOWEVER...ISOLATED AREAS OF DENSE FOG WILL CONTINUE THIS MORNING...ESPECIALLY IN THE NORTHERN BITTERROOT VALLEY AND IN THE FRENCHTOWN AREA. && AVIATION...AN EXITING UPPER TROUGH AND SURFACE COLD FRONT WILL BE REPLACED BY A MOIST NORTHWEST UPPER FLOW. THIS WILL KEEP MOUNTAIN SHOWERS ACROSS NORTHWEST MONTANA THROUGH THE DAY. IN THE VALLEYS OF NORTH CENTRAL IDAHO AND WESTERN MONTANA...AREAS OF FOG HAVE DEVELOPED IN RESPONSE TO AMPLE LOW LEVEL MOISTURE AND SOME CLEARING. KMSO AND KBTM WILL BE THE MAIN AIRFIELDS IMPACTED BY FOG THROUGH THE MORNING. KGPI AND KSMN WILL ALSO SEE AREAS OF FOG...BUT VISIBILITIES ARE ONLY EXPECTED TO BE IMPACTED OR INTERMITTENT TIMES THIS MORNING. WEAK BUT DIRTY RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION TONIGHT CLEARING SKIES FROM SOUTH TOWARD THE NORTH TONIGHT. MORE FOG IS ANTICIPATED FOR LATE TONIGHT AND FRIDAY MORNING...IMPACTING ALL AIRFIELDS. && .PREV DISCUSSION... /ISSUED 343 AM MST THU JAN 14 2010/ DISCUSSION...UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT ARE CURRENTLY MAKING THEIR WAY ACROSS WESTERN MONTANA THIS HOUR. PRECIPITATION IS QUICKLY DECREASING BEHIND THESE FEATURES...BUT EXPECT MAINLY TERRAIN SHOWERS TO CONTINUE ACROSS NORTHWEST MONTANA AND THE IDAHO PANHANDLE AS MOISTURE AND WIND FLOW KEEP OROGRAPHIC SHOWERS THROUGH THE DAY. ALSO SEEING SOME CLEARING BEHIND THE COLD FRONT...AND WITH AMPLE LOW LEVEL MOISTURE FROM OVERNIGHT SHOWERS...MORE FOG HAS DEVELOPED ACROSS NEARLY ALL VALLEYS OF NORTH CENTRAL IDAHO AND WESTERN MONTANA. SOME LOCATIONS WILL SEE LOCALLY DENSE FOG WHERE MORE PRECIPITATION FELL LAST NIGHT...HAVE THEREFORE ISSUED A DENSE FOG ADVISORY THROUGH EARLY AFTERNOON FOR THE VALLEYS OF THE KOOTENAI/CABINET AND LOWER CLARK FORK REGION...THE MISSOULA VALLEY AND NORTHERN BITTERROOT...AND THE HIGHWAY 200 CORRIDOR THROUGH POTOMAC. THIS FOG WILL MAKE HIGH TEMPERATURES TRICKY TODAY. EXPECT THE FOG TO BREAK UP BY EARLY AFTERNOON...BUT NOT SURE THAT WILL BE ENOUGH TIME TO REACH MAXIMUM HEATING. HAVE THEREFORE TRENDED FORECAST HIGHS NEAR WEDNESDAYS HIGHS WHERE FOG IS EXPECTED TO LINGER TODAY. ELSEWHERE...TEMPERATURES WILL BE COOLER THAN WEDNESDAY...BUT STILL ABOVE AVERAGE FOR THIS TIME OF YEAR. TONIGHT AND FRIDAY...A WEAK RIDGE OF HIGH PRESSURE WILL BUILD OVER THE INTERMOUNTAIN REGION. EXPECT MORE ENERGY AND MOISTURE TO STREAM OVER THE TOP OF THE RIDGE KEEPING MORE CLOUDS AND A SLIGHT CHANCE OF SHOWERS NEAR THE CANADIAN BORDER. FRIDAY NIGHT INTO SATURDAY...THE MODELS HAVE SPED UP THE NEXT WAVE OF PACIFIC ENERGY MOVING THROUGH AND DAMPENING THE RIDGE. HAVE THEREFORE INCREASED CHANCES OF PRECIPITATION TO ACCOUNT FOR THIS FASTER TIMING FRIDAY NIGHT...AND CONTINUED TO GOING FORECAST FOR SATURDAY. SATURDAY NIGHT THROUGH EARLY NEXT WEEK...A SERIES OF PACIFIC WEATHER SYSTEMS WILL MOVE ACROSS WESTERN MONTANA AND NORTH CENTRAL IDAHO DURING THE PERIOD...AS A DEEP LOW SLIDES DOWN THE NORTHWEST COAST. EVEN WITH THE SYSTEMS MOVING ACROSS THE REGION...THE AMOUNT OF PRECIPITATION EXPECTED WILL BE LIGHT. TEMPERATURES SHOULD REMAIN SLIGHTLY ABOVE NORMAL. AIR STAGNATION...DUE TO HIGH PRESSURE ANTICIPATED TO DEVELOP OVER THE NORTHERN ROCKIES FRIDAY AND SATURDAY...TEMPERATURE INVERSIONS ARE LIKELY TO TRAP POLLUTANTS WITHIN THE VALLEYS OF WESTERN MONTANA AND NORTH CENTRAL IDAHO. AIR QUALITY MAY BE SIGNIFICANTLY DIMINISHED DURING THIS TIME. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...NONE. && SHORT TERM...BAUCK LONG TERM....MEAD AVIATION...SMITH
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 2:29 AM PST | Dense Fog Advisory | MSO | Flathead, Granite, Lake, Lincoln, Mineral, Missoula and 3 more | 5 hr |
Nearby
Wind Advisories in Montana, 2010Wind Advisories in Idaho, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.